# SDR U2RA201811180001

- Difficulty date: November 16, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 96,696 hours, 14,490 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 65B149626
- Condition: Delaminated
- Location: Rt Wing
- Part time: 96,696 hours, 14,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL FOUND DELAMINATED. REMOVED AND REPLACED RIGHT WING LEADING EDGE PANEL IAW SRM 51-40-02.
